# SDR AALA202409194801

- Difficulty date: September 18, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 65,714 hours, 27,837 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Sheared
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAIN ENTRY DOOR GIRT BAR BRACKET ON SLIDE COVER HAS ONE OF TWO FASTENERS SHEARED OFF. ACCOMPLISHED REPLACEMENT OF L-1 MAIN ENTRY DOOR GIRT BAR STOWAGE BRACKET RIVET AS REQUIRED PER: AARD 51-40-00-5.
